# SDR QXEA200601672

- Difficulty date: June 6, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 RIGHT HAND OUTBOARD FLAP UPPER SURFACE HAS TWO DENTS AT YW209.19 AFT OF LEADING EDGE FROM SCREW DAMAGE SHROUD.  REPAIRED IAW DHC-8-400 SRM 51-14-00-350-803 AND EA 6-57-472.
